# SDR WWMA9500019

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33112U
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FLIGHT 5028 - LAX/BFL - PILOT REPORTED THE RIGHT ENGINE FAILED IN FLIGHT AND THEY RETURNED TO LAX WITHOUT INCIDENT.  MAINTENANCE FOUND THE CHIP DETECTOR TO HAVE METAL ON IT AND THE OIL FILTER WAS CONTAIMINATED WITH METAL.  MAINTENANCE REPLACED THE ENGINE, PROPELLER, OIL COOLER, AND FLUSHED ALL ASSOCIATED LINES.  ALL NECESSARY RUNS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
